# SDR AALA202411083100

- Difficulty date: October 31, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 72,985 hours, 34,481 cycles
- Engine: Iae V2524A5
- Engine time: 63,542 hours, 30,868 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: - DIVERTED TO IAD DUE TO ENG 2 STALL AND ENG 2 FAIL (ENG SHUTDOWN). A/C DIVERTED TO IAD AND LANDED UNEVENTFULLY. **SUPPLEMENTAL REPORT FOR SDR AALA202411043100** (CLOSED) MAINTENANCE REPLACED #2 ENGINE.
